OTC - ASK DOCTOR/PHARMACIST SECTION.
Ask doctor or pharmacist before use if you areo under doctors care for any serious conditiono taking any other drug.
DOSAGE & ADMINISTRATION SECTION.
Directionso do not take more than directed the smallest effective dose should be used swallow whole; do not crush or chew drink full glass of water with each dose adults and children 12 years and older: caplet every 12 hours; do not take more than caplets in 24 hours children under 12 years: do not use.
INULLCTIVE INGREDIENT SECTION.
Inactive ingredients colloidal silicon dioxide, hypromellose, lactose monohydrate, magnesium stearate,microcrystalline cellulose, polyethylene glycol, polysorbate 80,povidone, talc, titanium dioxide.
INDICATIONS & USAGE SECTION.
Uses temporarily relieves these cold, sinus, and flu symptoms: sinus pressure minor body aches and pains headache nasal and sinus congestion (promotes sinus drainage and restores freer breathing through the nose) fever.
OTHER SAFETY INFORMATION.
Other Information. Other informationo each caplet contains: sodium 21 mg store at 20-25C (68-77F) store in dry place.
OTC - ACTIVE INGREDIENT SECTION.
Active ingredients(in each caplet)Naproxen sodium 220 mg(naproxen 200 mg) (NSAID)Pseudoephedrine HCl 120 mg,nonsteroidal anti-inflammatory drug.
OTC - ASK DOCTOR SECTION.
Ask doctor before use ifo the stomach bleeding warning applies to youo you have history of stomach problems, such as heartburno you have high blood pressure, heart disease, liver cirrhosis,or kidney disease,asthma thyroid disease, diabetes, have trouble urinating due to an enlarged prostate gland or had strokeo you are taking diuretico you have problems or serious side effects from taking painrelievers or fever reducers.
OTC - DO NOT USE SECTION.
Do not useo if you have ever had an allergic reaction to any other painreliever/fever reducero right before or after heart surgeryo if you are now taking prescription monoamine oxidaseinhibitor (MAOI) (certain drugs for depression, psychiatric,or emotional conditions, or Parkinsons disease), or for 2weeks after stopping the MAOI drug. If you do not know ifyour prescription drug contains an MAOI, ask doctor orpharmacist before taking this product.o in children under 12 years of age.
OTC - KEEP OUT OF REACH OF CHILDREN SECTION.
Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away.
OTC - PREGNULLNCY OR BREAST FEEDING SECTION.
If pregnant or breast-feeding, ask health professional before use. It is especially important not to use naproxen sodiumduring the last months of pregnancy unless definitely directedto do so by doctor because it may cause problems in theunborn child or complications during delivery.
OTC - PURPOSE SECTION.
PurposesPain reliever/fever reducerNasal decongestant.
OTC - QUESTIONS SECTION.
Questions or comments1-800-986-0369(Mon Fri 9AM 5PM EST).
OTC - STOP USE SECTION.
Stop use and ask doctor if you experience any of the following signs of stomachbleeding: feel faint vomit blood have bloody or black stools have stomach pain that does not get betteryou have symptoms of heart problems or stroke: chest pain trouble breathing weakness in one part or side of body slurred speech leg swelling redness or swelling is present in the painful area any new symptoms appear fever gets worse or lasts more than days you have difficulty swallowing or the caplet feels stuck in yourthroat you get nervous, dizzy, or sleepless nasal congestion lasts more than days.
OTC - WHEN USING SECTION.
When using this producto take with food or milk if stomach upset occurs.
PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.
See New WarningsNON-DROWSYALL DAY STRONG(R)ALEVE-D(R)SINUS HEADACHENaproxen sodium 220 mg (NSAID)Pseudoephedrine HCl 120 mg extended-release tabletsPain reliever-fever reducer/nasal decongestant12 HOUR MULTI-SYMPTOM RELIEF OFSINUS PRESSUREHEADACE SINUS CONGESTIONNULLSAL CONGESTIONactual size1 CAPLET 12 HOURS10 CAPLETSCAPSULE-SHAPED TABLETS. Aleve Sinus and Headache label.
SPL UNCLASSIFIED SECTION.
WarningsAllergy alert: Naproxen sodium may cause severe allergic reaction, especially in people allergic to aspirin. Symptomsmay include: hives facial swelling asthma (wheezing) shock skin reddening rash blistersIf an allergic reaction occurs, stop use and seek medical helpright away.Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance ishigher if you: are age 60 or older have had stomach ulcers or bleeding problems take blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescriptionNSAIDs (aspirin, ibuprofen, naproxen, or others) have or more alcoholic drinks every day while usingthis product take more or for longer time than directedHeart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.